# SDR ASAA2025082060624

- Difficulty date: August 20, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 34,132 hours, 10,528 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A54108
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD FLOOR WET AREA APPROX.STA.297 RBL 12, FLOORBEAM UPPER SURFACE CORRODED AROUND FASTENER HOLE (1EA).  GROUNDED - YES. REMOVED CORROSION, ORIG THICK .080", REMOVED .033", REMAINING .047" FOUND OUT OF LIMITS IAW SRM 53-10-51, REMOVED AND REPLACED PANEL BREAK IAW SRM 51-40-02 AND DWG 141A5400 REV:-.
